1 doctor weighed in:

I am on prednisone an, d plaquenil (hydroxychloroquine) for rheumatoid arthritis. I woke up with a horrible headache and my eyes hurt to move them around. Is this serious?

1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine

In brief: HA ; eye issues

I am not certain whether your headache and eye troubles have to do with either rheumatoid arthritis or any medication you listed.
Plaquvenil is known to affect the retina of the eye but in a more chronic fashion rather than acute. You may be having a migraine headache or another type of headache (cluster) but without further questioning and examining you, it's hard to tell. Don't delay, go see doc.

In brief: HA ; eye issues

I am not certain whether your headache and eye troubles have to do with either rheumatoid arthritis or any medication you listed.
Plaquvenil is known to affect the retina of the eye but in a more chronic fashion rather than acute. You may be having a migraine headache or another type of headache (cluster) but without further questioning and examining you, it's hard to tell. Don't delay, go see doc.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available
Read more answers from doctors